Translator Disclaimer
October, 2015 Smoothness of the joint density for spatially homogeneous SPDEs
Yaozhong HU, Jingyu HUANG, David NUALART, Xiaobin SUN
J. Math. Soc. Japan 67(4): 1605-1630 (October, 2015). DOI: 10.2969/jmsj/06741605

Abstract

In this paper we consider a general class of second order stochastic partial differential equations on $\mathbb{R}^d$ driven by a Gaussian noise which is white in time and has a homogeneous spatial covariance. Using the techniques of Malliavin calculus we derive the smoothness of the density of the solution at a fixed number of points $(t,x_1), \dots, (t,x_n)$, $t$ > 0, with some suitable regularity and nondegeneracy assumptions. We also prove that the density is strictly positive in the interior of the support of the law.

Citation

Download Citation

Yaozhong HU. Jingyu HUANG. David NUALART. Xiaobin SUN. "Smoothness of the joint density for spatially homogeneous SPDEs." J. Math. Soc. Japan 67 (4) 1605 - 1630, October, 2015. https://doi.org/10.2969/jmsj/06741605

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1334.60111
MathSciNet: MR3417506
Digital Object Identifier: 10.2969/jmsj/06741605

Subjects:
Primary: 60H15
Secondary: 60H07

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top